Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1977, Volume 17, Number 4, Pages 1020–1030 (Mi zvmmf5964)  

Solvability of stationary problems for the Boltzmann equation in the case of large Knudsen numbers

N. B. Maslova

Leningrad

Full text: PDF file (890 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1977, 17:4, 194–204

Bibliographic databases:

UDC: 517.9:533.9
MSC: 35Q99
Received: 06.02.1976

Citation: N. B. Maslova, “Solvability of stationary problems for the Boltzmann equation in the case of large Knudsen numbers”, Zh. Vychisl. Mat. Mat. Fiz., 17:4 (1977), 1020–1030; U.S.S.R. Comput. Math. Math. Phys., 17:4 (1977), 194–204

Citation in format AMSBIB
\Bibitem{Mas77}
\by N.~B.~Maslova
\paper Solvability of stationary problems for the Boltzmann equation in the case of large Knudsen numbers
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1977
\vol 17
\issue 4
\pages 1020--1030
\mathnet{http://mi.mathnet.ru/zvmmf5964}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0459451}
\zmath{https://zbmath.org/?q=an:0358.35067}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1977
\vol 17
\issue 4
\pages 194--204
\crossref{https://doi.org/10.1016/0041-5553(77)90116-1}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf5964
  • http://mi.mathnet.ru/eng/zvmmf/v17/i4/p1020

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:96
    Full text:64
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022